# SDR DALA2019112206842

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1370344) BROKEN PAINT ON FASTENER 2, 4 AND 8 AT RH WING UPPER SURFACE. CORRECTIVE ACTION: RH ENGINE DRAG FITTING (RH WING) HOLE LOCATION 8 WAS REPAIRED PER ER/A 583146-14AD REV. ORIGINAL SECTION I: (PERMANENT REPAIR) AND ETI-57-19-162 REV.5 FOR HOLES NRB 2 AND 4 SEE AMDS 5720-01100-0101B.
